# SDR DL72S980820

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652163387
- Condition: Cracked
- Location: Nr 1 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE NR 1 MIDFLAP WAS FOUND WITH IB AFT CLOSEOUT RIB CRACKED AT LOWER AFT CORNER.  THE RIB WAS REPAIRED BY STOP DRILLING THE CRACK AND INSTALLING A DOUBLER PER 727 MM 57-52-0,FIG. 808.
